# SDR AALA202103299003

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE2400021
- Part serial: RFM26534
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DIDNT PASS TEST PASSENGER CREW DOOR 841 DOOR DAMPER CYLINDER AT FORWARD GALLEY AREA  (1 EA). REPLACED DOOR DAMPER EMERGENCY CYLINDER PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA PER AMM 52-11-14-400-001-B AND AMM 52-10-00-710-001-A.
